Alert archive / Kentucky / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 166, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Nov 17, 2013, 6:18 PM EST for 8 counties in Kentucky; Dearborn County, Ohio County, Switzerland County, Indiana. It was in force for 42 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 17, 2013, 6:18 PM EST (23:18 UTC)
- Expired
- Nov 17, 2013, 7:00 PM EST
- In force
- 42 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Dearborn County, IN, Ohio County, IN, Switzerland County, IN, Boone County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Owen County, KY, Pendleton County, KY
The radar
The Cincinnati radar (KILN), 121 km from the middle of the area, began a volume at 23:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 17, 6:28 PM EST | TSTM WND GST 64 | Rising Sun, IN | |
| Nov 17, 6:37 PM EST | TSTM WND DMG | Warsaw, KY | LARGE TREE DOWN ON VAN. TIME ESTIMATED FROM RADAR. |
| Nov 17, 7:03 PM EST | TSTM WND DMG | Butler, KY | TREES REPORTED DOWN ACROSS ROADWAYS AT SEVERAL LOCATIONS AROUND THE BUTLER AND GREENWOOD AREAS |
| Nov 17, 7:06 PM EST | TSTM WND DMG | Dry Ridge, KY | TOP OF TREE BROKE OFF AND LANDED ON CAR. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 17, 11:20 AM EST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.3 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 743 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 134 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
970
WUUS51 KILN 172318
SVRILN
INC029-115-155-KYC015-037-041-077-081-117-187-191-180000-
/O.NEW.KILN.SV.W.0166.131117T2318Z-131118T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
618 PM EST SUN NOV 17 2013
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN GRANT COUNTY IN NORTHERN KENTUCKY...
GALLATIN COUNTY IN NORTHERN KENTUCKY...
CARROLL COUNTY IN NORTHERN KENTUCKY...
CAMPBELL COUNTY IN NORTHERN KENTUCKY...
BOONE COUNTY IN NORTHERN KENTUCKY...
NORTHERN PENDLETON COUNTY IN NORTHERN KENTUCKY...
NORTHWESTERN OWEN COUNTY IN NORTHERN KENTUCKY...
KENTON COUNTY IN NORTHERN KENTUCKY...
SOUTHWESTERN DEARBORN COUNTY IN SOUTHEAST INDIANA...
OHIO COUNTY IN SOUTHEAST INDIANA...
SWITZERLAND COUNTY IN SOUTHEAST INDIANA...
* UNTIL 700 PM EST.
* AT 616 PM EST...RADAR INDICATED SEVERE THUNDERSTORMS LOCATED ALONG
A LINE EXTENDING FROM HARTFORD TO FAIRVIEW TO 6 MILES WEST OF
LOCUST...MOVING EAST AT 60 MPH.
STORM HAZARDS INCLUDE...
DAMAGING WINDS TO 70 MPH...
* LOCATIONS IMPACTED INCLUDE...
RISING SUN...
CARROLLTON...
VEVAY...
FLORENCE...
UNION...
WARSAW...
INDEPENDENCE...
KENTUCKY SPEEDWAY...
WALTON...
ALEXANDRIA...
CRITTENDEN...
DRY RIDGE...
IN ADDITION...EAST ENTERPRISE...JACKSONVILLE...BELLEVIEW...CENTER
SQUARE...LOCUST...MOUNT STERLING...RABBIT HASH AND NORTH LANDING ARE
NEAR THE PATH OF THESE SEVERE THUNDERSTORMS.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-71 BETWEEN MILE MARKERS 40 AND 77 IN KENTUCKY...
I-75 BETWEEN MILE MARKERS 155 AND 181 IN KENTUCKY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. BE ALERT FOR
RAPIDLY CHANGING WEATHER CONDITIONS. TORNADOES CAN DEVELOP SUDDENLY
FROM SEVERE THUNDERSTORMS.
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THESE STORMS HAVE PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EST SUNDAY EVENING FOR
SOUTHEASTERN INDIANA AND NORTHERN KENTUCKY AND SOUTHWESTERN OHIO.
&&
LAT...LON 3874 8526 3870 8521 3891 8521 3893 8520
3893 8514 3900 8512 3898 8430 3892 8426
3883 8423 3866 8422 3858 8508 3859 8509
3858 8521 3863 8523 3874 8534
TIME...MOT...LOC 2317Z 270DEG 71KT 3902 8487 3889 8504
3871 8535
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 17, 2:53 PM EST, 3 hours 25 minutes earlier.
Area forecast discussion, Nov 17, 2:53 PM EST, 3 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
253 PM EST SUN NOV 17 2013
.SYNOPSIS...
A DEEP LOW PRESSURE SYSTEM WILL TRACK INTO THE GREAT LAKES
TONIGHT SENDING A STRONG COLD FRONT ACROSS THE OHIO VALLEY...WITH
THE POTENTIAL FOR SEVERE WEATHER. HIGH PRESSURE WILL BUILD IN
MONDAY...OFFERING COOLER TEMPERATURES AND DRY WEATHER THROUGH MID
WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
MOIST SOUTHWESTERLY LOW LEVEL FLOW IS CONTINUING ACROSS THE AREA
THIS AFTERNOON. A BROAD AREA OF SHOWERS AND A FEW EMBEDDED THUNDERSTORMS
ASSOCIATED WITH THIS WAS MOVING ACROSS ABOUT THE SOUTHEAST HALF
OF OUR FA. SO FAR RAINFALL AMOUNTS HAVE REMAINED BELOW FFG BUT
WILL HAVE TO CONTINUE TO MONITOR THIS AREA FOR SOME LOCALIZED
FLOODING ISSUES BEFORE THE SHOWERS COME TO AN END LATE THIS
AFTERNOON.
OTHERWISE...DEEPENING SURFACE LOW OVER THE MID MISSISSIPPI VALLEY
THIS AFTERNOON WILL LIFT NORTHEAST INTO THE UPPER PENINSULA OF MICHIGAN BY
EARLY THIS EVENING. THIS IS BEING DRIVEN BY STRONG SHORT WAVE
ENERGY/JET DYNAMICS ALOFT WITH A 100+ KNOT 500 MB JET ROTATING
THROUGH THE BASE OF THE TROUGH THIS EVENING. VERY IMPRESSIVE LOW
LEVEL SHEAR FIELDS WITH 0-1 KM SHEAR IN THE 40 TO 50 KNOT RANGE
WILL BE PRESENT ACROSS OUR AREA THROUGH EARLY EVENING. LATEST
MODEL RUNS CONTINUE TO INDICATE THAT WE SHOULD DESTABILIZE THROUGH
THE AFTERNOON AS LOW LEVEL MOISTURE CONTINUES TO ADVECT UP INTO OUR
REGION. INSTABILITY COULD BE FURTHER AIDED BY THE POTENTIAL OF
SOME PARTIAL CLEARING AS CURRENTLY NOTED ACROSS PARTS OF OUR
NORTHWEST FA. AT ANY RATE...IT CURRENTLY LOOKS LIKE SB CAPES IN
EXCESS OF 500 J/KG WILL WORK INTO OUR WESTERN AREAS THROUGH LATE
AFTERNOON. IF THIS OCCURS...SUPERCELL DEVELOPMENT/ISOLATED
TORNADOES WILL BE POSSIBLE GIVEN THE LOW AND MID LEVEL SHEAR
VALUES. THE BEST CHANCE FOR THIS APPEARS TO BE DURING THE MID TO
LATE AFTERNOON ACROSS OUR WESTERN AREAS...GENERALLY ALONG AND WEST
OF THE INTERSTATE 75 CORRIDOR.
AS THE COLD FRONT APPROACHES...A MORE ORGANIZED LINE OF
THUNDERSTORMS IS EXPECTED TO DEVELOP/PUSH INTO OUR WESTERN AREAS
TOWARD 6 PM. DAMAGING WINDS WILL BE LIKELY WITH THIS LINE AND
AGAIN GIVEN THE DEGREE OF SHEAR...BRIEF TORNADOES WILL ALSO BE
POSSIBLE. THIS LINE OF STORMS WILL PUSH QUICKLY EAST ACROSS OUR
AREA THROUGH THE EVENING HOURS.
WILL CONTINUE WITH WIND ADVISORY AS WE WILL LIKELY APPROACH WIND
ADVISORY CRITERIA WITH THE GRADIENT WINDS...PARTICULARLY LATE THIS
AFTERNOON INTO THIS EVENING.
PRECIPITATION WILL END JUST AFTER MIDNIGHT WITH THE FRONTAL
PASSAGE. THE LOWS TONIGHT WILL BE IN THE 40S AS COOLER AIR MOVES
IN BEHIND THE FRONT.
&&
.SHORT TERM /MONDAY THROUGH WEDNESDAY/...
HIGH PRESSURE WILL KEEP DRY CONDITIONS ACROSS THE FA THROUGH THE
SHORT TERM TIME PERIOD. COOLER AIR WILL CONTINUE TO FILTER INTO THE
AREA THROUGH THE DAY ON MONDAY AND THEREFORE NOT EXPECTING
TEMPERATURES TO RISE MUCH DURING THE DAY. WENT SLIGHTLY COOLER THAN
GUIDANCE WITH HIGH TEMPERATURES RANGING FROM THE MIDDLE 40S TO THE
LOW 50S. SKIES WILL BE MOSTLY CLEAR DURING THE NIGHTTIME HOURS
MONDAY NIGHT WHICH WILL ALLOW TEMPERATURES TO DROP INTO THE MIDDLE
20S TO LOW 30S. WENT CLOSE TO GUIDANCE FOR HIGH TEMPERATURES ON
TUESDAY WITH HIGH TEMPERATURES IN THE 40S. SOUTHERLY FLOW WILL
RETURN TO THE AREA FOR WEDNESDAY ALLOWING FOR SLIGHTLY WARMER
TEMPERATURES IN THE UPPER 40S TO LOW 50S.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
SOUTHERLY WINDS DEVELOP BEHIND THE HIGH PRESSURE SYSTEM BRINGING
INCREASED MOISTURE INTO THE OHIO VALLEY REGION ON THURSDAY AHEAD
OF THE NEXT SYSTEM. START TO BRING SLIGHT CHANCE POPS INTO WEST
THURSDAY AFTERNOON AND INCREASE POPS ACROSS FA FRIDAY. ANOTHER
SYSTEM MOVES THROUGH THE REGION FRIDAY NIGHT AND SATURDAY WITH
HIGHER POPS. PRECIPITATION ENDS SATURDAY AFTERNOON. SOME
INDICATION OF PRECIPITATION IN THE NW FLOW ON SUNDAY BUT WITH
DIFFERENCES IN MODELS WILL KEEP SUNDAY DRY AT THIS TIME.
HIGHS WILL BE IN THE 40S AND 50S MIDWEEK AND COOL DOWN TO THE 30S
BY SUNDAY.
&&
.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
SHOWERS ARE CONTINUING TO LIFT NORTHEAST ACROSS PRIMARILY SOUTHEAST
PORTIONS OF OUR FA. THESE WILL LIKELY CONTINUE TO BRUSH THE
TERMINALS ALONG THE I-71 CORRIDOR THROUGH THE FIRST FEW HOURS OF
THE TAF PERIOD. OTHERWISE...A STRENGTHENING LOW PRESSURE SYSTEM WILL
LEFT UP ACROSS THE GREAT LAKES THIS EVENING...HELPING TO PUSH A
STRONG COLD FRONT EAST ACROSS OUR AREA. AHEAD OF THE COLD
FRONT...THE POSSIBILITY EXISTS FOR SOME ISOLATED TO SCATTERED
THUNDERSTORM DEVELOPMENT THROUGH MID TO LATE AFTERNOON. THE BEST
CHANCE FOR THIS LOOKS TO BE PRIMARILY NORTHWEST OF THE TAF SITES
SO WILL LEAVE MENTION OF THIS OUT AT THIS POINT. A LINE OF STRONG
THUNDERSTORMS WILL DEVELOP ALONG AND JUST AHEAD OF THE COLD FRONT.
THIS LINE OF STORMS WILL PUSH QUICKLY EAST ACROSS THE TAF SITES IN
THE 23-02Z TIME FRAME. WIND GUSTS IN EXCESS OF 50 KNOTS WILL BE
POSSIBLE WITH THIS LINE OF STORMS. DRIER AIR WILL QUICKLY MOVE IN
BEHIND THE FRONT WITH SKIES AT LEAST PARTIALLY CLEARING THROUGH
THE OVERNIGHT HOURS.
OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR OHZ026-034-035-
042>046-051>056-060>065-070>074-077>082-088.
KY...WIND ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR KYZ089>100.
IN...WIND ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR INZ050-058-059-
066-073>075-080.
&&
SYNOPSIS...PARKER
NEAR TERM...JGL
SHORT TERM...NOVAK
LONG TERM...PARKER
AVIATION...JGLHazardous weather outlook, Nov 17, 6:51 AM EST, 11 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 651 AM EST SUN NOV 17 2013 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-180945- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 651 AM EST SUN NOV 17 2013 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT EST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. A STRONG COLD FRONT WILL MOVE ACROSS THE REGION LATE THIS AFTERNOON INTO THIS EVENING. SHOWERS AND THUNDERSTORMS WILL BE WIDESPREAD ALONG AND AHEAD OF THIS FRONT. DUE TO THE STRONG LOW LEVEL WIND FIELDS THERE WILL BE THE POTENTIAL FOR SEVERE WEATHER. THE PRIMARY THREAT WILL BE DAMAGING WINDS. HOWEVER...A FEW TORNADOES AND HEAVY RAIN WILL ALSO BE A THREAT. THE MOST LIKELY TIME FRAME WILL BE LATE SUNDAY AFTERNOON THROUGH THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE THIS AFTERNOON INTO TONIGHT.
In the hours before
Local storm report, Nov 17, 5:47 PM EST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
547 PM EST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM TSTM WND DMG NEW BREMEN 40.44N 84.38W
11/17/2013 AUGLAIZE OH LAW ENFORCEMENT
TREES DOWN.
&&
JDRLocal storm report, Nov 17, 6:00 PM EST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
600 PM EST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND GST KVES VERSAILLES APT 40.20N 84.53W
11/17/2013 M62 MPH DARKE OH AWOS
&&
KURZLocal storm report, Nov 17, 6:02 PM EST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
602 PM EST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND GST KVES VERSAILLES APT 40.20N 84.53W
11/17/2013 M62 MPH DARKE OH AWOS
&&
SNYDERLocal storm report, Nov 17, 6:08 PM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
608 PM EST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM TSTM WND DMG 4 ENE ANSONIA 40.24N 84.57W
11/17/2013 DARKE OH EMERGENCY MNGR
ROOF OFF BARN NEAR BROWN ROAD AND ROUTE 127. ADDITIONAL
REPORTS OF LINES AND POLES DOWN IN THE COUNTY.
&&
JDRLocal storm report, Nov 17, 6:13 PM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
613 PM EST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM TSTM WND DMG 2 SW SPRINGFIELD 39.91N 83.83W
11/17/2013 CLARK OH AMATEUR RADIO
LARGE HEALTHY TREE DOWN ALONG PARKRIDGE ROAD IN PARKRIDGE
ESTATES.
&&
JDRLocal storm report, Nov 17, 6:14 PM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
614 PM EST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM TSTM WND DMG ESE OXFORD 39.51N 84.75W
11/17/2013 BUTLER OH TRAINED SPOTTER
LARGE TREE DOWN ON SOUTH COLLEGE AVE.
&&
KURZThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 17, 7:31 AM EST | Areal Flood Advisory | ILN | Carroll, Gallatin, Grant, Owen, Pendleton | 6 hr |
| Nov 17, 10:35 AM EST | Areal Flood Advisory | ILN | Bracken, Mason, Robertson | 5 hr |
| Nov 17, 1:58 PM EST | Areal Flood Advisory | ILN | Lewis | 3 hr |
| Nov 17, 5:46 PM EST | Severe Thunderstorm Warning | ILN | Boone | 44 min |
| Nov 17, 5:58 PM EST | Severe Thunderstorm Warning | ILN | Boone, Campbell, Kenton | 47 min |
| Nov 17, 6:30 PM EST | Tornado Warning | ILN | Campbell, Kenton | 30 min |
| Nov 17, 6:37 PM EST | Areal Flood Advisory | ILN | Boone, Campbell, Kenton | 83 min |
| Nov 17, 6:41 PM EST | Severe Thunderstorm Warning | ILN | Campbell, Kenton | 64 min |
| Nov 17, 6:53 PM EST | Severe Thunderstorm Warning | ILN | Bracken, Campbell, Gallatin, Grant, Kenton, Mason and 3 more | 52 min |
| Nov 17, 4:58 PM EST | Tornado Warning | ILN | Ripley | 32 min |
| Nov 17, 5:12 PM EST | Severe Thunderstorm Warning | ILN | Fayette, Union, Wayne | 48 min |
| Nov 17, 5:25 PM EST | Severe Thunderstorm Warning | ILN | Dearborn, Fayette, Franklin, Ripley, Union | 35 min |
| Nov 17, 5:43 PM EST | Tornado Warning | ILN | Dearborn, Franklin, Ripley | 17 min |
| Nov 17, 5:54 PM EST | Severe Thunderstorm Warning | ILN | Franklin, Union | 36 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2013Severe Thunderstorm Warnings in Indiana, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.